2 Publikationen

Alle markieren

[2]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2945131
D. Kielak and E. Pierro, “On the smallest non-trivial quotients of mapping class groups”, GROUPS GEOMETRY AND DYNAMICS, vol. 14, 2020, pp. 489-512.
PUB | DOI | WoS
 
[1]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936139
B. Baumeister, D. Kielak, and E. Pierro, “On the smallest non-abelian quotient of Aut(Fn)”, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, vol. 118, 2019, pp. 1547-1591.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung

2 Publikationen

Alle markieren

[2]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2945131
D. Kielak and E. Pierro, “On the smallest non-trivial quotients of mapping class groups”, GROUPS GEOMETRY AND DYNAMICS, vol. 14, 2020, pp. 489-512.
PUB | DOI | WoS
 
[1]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936139
B. Baumeister, D. Kielak, and E. Pierro, “On the smallest non-abelian quotient of Aut(Fn)”, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, vol. 118, 2019, pp. 1547-1591.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung